# SDR QXEA2012120301562

- Difficulty date: December 3, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 20 HAS AREAS OF CORROSION.  REMOVED CORROSION IAW RD 8/4-53-884. .025" MATERIAL  REMOVED FROM UPPER CLAW, SEAT TRACK FOUND OUT OF LIMITS IAW RD 8/4-53-884.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1. APPLIED ALODINE IAW SRM 51-21-10-02-01.  SEAT TRACK FOUND IN LIMITS IAW RD 8/4-53-5011. COMPLIED WITH TC RD 8/4-53-5011.
